MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA MAXZERO; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 383579
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that the blood flowed past the cap and freely out of the iv line.Can you please provide an exact date of event in format mm-dd-yyyy? event 1: 4/18/2026, 24g nexiva diffusics ¿ sample not retained event 2: 4/10/2026, nexiva 20g dual port event 3: 03/13/2026, nexiva 18g lot: 5310149.Event 4: 02/09/2026, nexiva 20g dual port ¿ samples retained, can you please provide the material and lot number associated with reported issue? event 1: 24 guage leaking and saturated, event 2: vent plug fell off during insertion and exposed the clinician to blood.Clinician stared this has happened multiple times during insertion.Event 3: event 4: needle is upside-down and this is how they arrive out of the package.Lot#: 5310143, any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.Event 1: no event 2: no, event 3: no event 4: no could you please confirm if any samples are available for return so we can investigate further? event 1: no, event 2: no, event 3: no event 4: 11 cases pulled from value analysis.Please provide 11 shipping labels for all samples to be returned.814 each was there any leak? event 1: yes ¿ leaking was reported at the hub of the iv but no samples were retained for diagnostics.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
NEXIVA MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25150363
Report Number9610847-2026-00201
Device Sequence Number21181405
Product Code FOZ
UDI-Device Identifier00382903835799
UDI-Public(01)00382903835799(11)251202(17)281031(10)5310149
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383579
Device Lot Number5310149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown